Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 507175, 7 pages
http://dx.doi.org/10.1155/2014/507175
Research Article

Riemannian Gradient Algorithm for the Numerical Solution of Linear Matrix Equations

1School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2School of Science, Dalian Jiaotong University, Dalian 116028, China
3School of Mechanical Engineering, Beijing Institute of Technology, Beijing 100081, China
4School of Materials Science and Engineering, Dalian Jiaotong University, Dalian 116028, China

Received 6 August 2013; Revised 10 December 2013; Accepted 10 December 2013; Published 6 January 2014

Academic Editor: Zhi-Hong Guan

Copyright © 2014 Xiaomin Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaomin Duan, Huafei Sun, and Xinyu Zhao, “Riemannian Gradient Algorithm for the Numerical Solution of Linear Matrix Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 507175, 7 pages, 2014. https://doi.org/10.1155/2014/507175.